View Single Post
  #7  
June 13th, 2005, 06:35 AM
kctay kctay is offline
Member
Join Date: May 2005
Posts: 28
Quote:
Originally posted by JakkieS@Jun 13 2005, 07:14 AM
Hi*

I was put on oral progesterone for a week during week six.* 400mg a day, it was horrible!* I was light-headed, very bad m/s.*

It did bring up my levels significantly and my doc was satisfied.* He also said that he wouldn't give me anymore of the supplements because after week six he has found that it doesn't alter the levels much.*

But I also think he was trying to make my pregnancy fit with what his calender said it should be...he was wrong on that score...he thought I ovulated 14 days after my period but in fact I only ovulated 9 days before my period was due...lol He was very surprised to see a heartbeat at 7.3 weeks.* And so far so good.*

Good luck ladies*
<div align="right"><{POST_SNAPBACK}>
[/quote]
I took only 1/2 that, so I can imagine how the side effects were w/ that much! I'm glad you're doing well. Thank you for the info and good luck to you, too!
Keri
Reply With Quote